Body Sweating With Chest Pain After Taking Sleeping Pills?

Illustration of Body Sweating With Chest Pain After Taking Sleeping Pills?
Illustration: Body Sweating With Chest Pain After Taking Sleeping Pills? Bing

Hello doctor ^^rnrnI recently took sleeping pills, but after that my body was sweating. I’m not sick though. Usually my lungs also hurt but I can bear it. Is this a side effect?

1 Answer:

Hi Nailil, thanks for asking HealthReplies.com.

As far as sources I've read, there are no side effects of sweating on sleeping pills. Side effects of sleeping pills such as mood changes, changes in appetite, diarrhea, headache, weakness, nausea, and palpitations. Excessive sweating can be caused by several things:

1.     Hyperhidrosis, or the body sweats easily in conditions that should not be sweating

2.    The room temperature is hot and humid

3.    Hormone imbalances, such as hyperthyroidism

4.   An anxiety disorder

Chest pain can be caused by anxiety disorders, cardiac causes, lung causes, chest muscle tension, or abdominal causes. To determine the cause of your sweating and chest pain, you can consult a doctor. The doctor will conduct an interview, physical examination, and supporting examinations if necessary, such as heart records, X-rays, and blood tests. Treatment will depend on the cause.

In taking sleeping pills must be with a doctor's prescription. Difficulty sleeping can be controlled with or without medication, depending on the results of the examination. Usually for the early stages, doctors will suggest lifestyle improvements, such as:

1.    Diligent in exercising

2.    More active in the morning to the evening

3.    Improve sleep patterns

4.       Ensure that the sleeping environment is quiet, clean and at a comfortable temperature. Dim / darken the room lighting.

5.    Avoid cigarettes, alcohol and drugs

6.    Control stress with recreation, hobbies, and meditation/worship

If the lifestyle changes do not improve, usually the doctor will recommend drugs and doses according to your physical condition.

That's it, I hope it's useful.

Regards, dr. Sarah Rizqia.

: by

Related Question

(1 year ago)

...

(1 year ago)

...

How To Deal With Liquid Bowel Accompanied By Abdominal Pain, Weakness And Tingling Hands?

How To Deal With Liquid Bowel Accompanied By Abdominal Pain, Weakness And Tingling Hands?

(1 year ago)

Good afternoon, doctor, I want to ask about digestive disorders. In the morning, I suddenly went to the toilet to defecate and the stool was rather soft. and after an hour. I went ...

Leave a Reply

Your email address will not be published. Required fields are marked *